Vol. 77, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Equivalence of decomposable and 2-decomposable operators

Mehdi Radjabalipour

Vol. 77 (1978), No. 1, 243–247
Abstract

It is shown that every 2-decomposable operator (in the sense of S. Plafker) is decomposable (in the sense of C. Foias); this answers a question raised by Plafker.

Mathematical Subject Classification 2000
Primary: 47B40
Milestones
Received: 2 August 1976
Revised: 1 November 1977
Published: 1 July 1978
Authors
Mehdi Radjabalipour